# SDR UIEA200700145

- Difficulty date: March 26, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,930 hours, 20,769 cycles
- Engine: Ge CF650E2
- Engine time: 73,798 hours, 15,426 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Fire Warn
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER T/O FROM AMS, WHERE NR 3 ENGINE B LOOP WAS DEFERRED AS INOP.  NR 3 ENGINE FIRE BELL AND LIGHT ILLUMINATED, NR 3 ENGINE A LOOP WAS ERRATIC AND WAS AT 10 ON THE SCALE FLUCTUATING.  ENGINE SHUT DOWN AS PER ATLAS PROCEDURE USING FIRE CHECK LIST FIRE SWITCH AT 1602Z, WIND MILL OIL PRESSURE 7-9 PSI.  FOUND WIRING AT CONNECTORS DM132A AND DM214A WITH WORN INSULATION AND CHAFING AGAINST CONNECTORS.  REPLACED CONNECTORS PER SWPM 20-62-19.  ALL CHECKS SATISFACTORY PER MM 26-11-00.  NO FURTHER FAULT FOUND.
